MathSciNet Relay Station
MathSciNet bibliographic data
MR2568711 (2011c:39008) 39A13 (30D30 33D15 39A22 39A45)
Zheng, Xiu-Min; Chen, Zong-Xuan Some properties of meromorphic solutions of $q$-difference equations. J. Math. Anal. Appl. 361 (2010), no. 2, 472–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement